Приложение теоремы Штурма
[An application of Sturm's theorem]
Palát, Jindřich
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 77-83 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  34A30,  34C10
@article{120111,
     author = {Jind\v rich Pal\'at},
     title = {Prilozhenie teoremy Shturma},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {77-83},
     zbl = {0488.34023},
     mrnumber = {0645890},
     language = {ru},
     url = {http://dml.mathdoc.fr/item/120111}
}
Palát, Jindřich. Приложение теоремы Штурма. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 77-83. http://gdmltest.u-ga.fr/item/120111/

Borůvka O. Lineare Differentialgleichungen 2. Ordnung, VEB, DVW, Berlin 1967, 218 pages. (1967) | MR 0236448

Laitoch M. A modification of the Sturm’s theorem on separating zeros of solutions of a linear differential equation of the 2nd order, Аcta Univerѕitatiѕ Palackianae Olomucenѕiѕ FRN, Torn 57, 1978. (1978) | MR 0554033 | Zbl 0429.34011

Hаrtmаn P. Ordinary differential equations, John Wiley comp. ѕonѕ, New York-London-Ѕydney, 1964. (1964) | MR 0171038